# SDR SWAA2025120930609

- Difficulty date: October 31, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PHOTOLUMINESCENT STRIPS LT IN PASSENGER CABIN (5 EA).   REPLACED PHOTOLUMINESCENT STRIP AT LT PASSENGER CABIN (5 EA) IAW AMM-33-51-15-400-802
